Publication
Title
An optimal linear solver for the Jacobian system of the extreme type-II Ginzburg-Landau problem
Author
Abstract
This paper considers the extreme type-II GinzburgLandau equations, a nonlinear PDE model for describing the states of a wide range of superconductors. Based on properties of the Jacobian operator and an AMG strategy, a preconditioned NewtonKrylov method is constructed. After a finite-volume-type discretization, numerical experiments are done for representative two- and three-dimensional domains. Strong numerical evidence is provided that the number of Krylov iterations is independent of the dimension n of the solution space, yielding an overall solver complexity of O(n).
Language
English
Source (journal)
Journal of computational physics. - New York
Publication
New York : 2013
ISSN
0021-9991
Volume/pages
234(2013), p. 560-572
ISI
000311644900030
Full text (Publishers DOI)
Full text (open access)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.02.2013
Last edited 14.04.2017
To cite this reference